On modifications of continuous and discrete maximum principles for reaction-diffusion problems

István Faragó, Sergey Korotov, Tamás Szabó

Research output: Article

2 Citations (Scopus)

Abstract

In this work, we present and discuss some modifications, in the form of two-sided estimation (and also for arbitrary source functions instead of usual sign-conditions), of continuous and discrete maximum principles for the reactiondiffusion problems solved by the finite element and finite difference methods.

Original languageEnglish
Pages (from-to)109-120
Number of pages12
JournalAdvances in Applied Mathematics and Mechanics
Volume3
Issue number1
DOIs
Publication statusPublished - dec. 1 2011

    Fingerprint

ASJC Scopus subject areas

  • Mechanical Engineering
  • Applied Mathematics

Cite this